Finding the extremum of a linear function on a convex set
Doklady Akademii Nauk, Tome 178 (1968) no. 6, pp. 1245-1247
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_6_a4,
author = {A. A. Kaplan},
title = {Finding the extremum of a linear function on a convex set},
journal = {Doklady Akademii Nauk},
pages = {1245--1247},
year = {1968},
volume = {178},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_6_a4/}
}
A. A. Kaplan. Finding the extremum of a linear function on a convex set. Doklady Akademii Nauk, Tome 178 (1968) no. 6, pp. 1245-1247. http://geodesic.mathdoc.fr/item/DAN_1968_178_6_a4/